# SDR HNAA2018021900036

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,019 hours, 39,025 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE REACHED 13,500 FT AT FL190. AUTO PRESSURE MODE HAD NO EFFECT.  MANUAL MODE BEGAN TO WORK AT 10,000 FT, MAINTAINING CABIN ALTITUDE OF 5,500 FT. CABIN ALTITUDE JUMPED UNCONTROLLABLY UP IN 200 FOOT INCREMENTS.  CABIN DIFFERENTIAL PRESSURE. REMAINED IN GREEN.
